# SDR SCNA99750

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS ON FLOORBOARD SUPPORT ANGLE BETWEEN STA 380 AND 420, RBL 26.  REMOVED CORROSION IAW SRM 511006.  FABRICATED NEW SEAT TRACK PER SAMPLE FROM BAC 1520792.  TREATED AND PRIMED IAW SRM 511002, MM 512002.  INSTALLED IAW SRM 513002.
